# SDR SIMA20120530009

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 24,600 hours, 21,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Unserviceable
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE AFT FLASH LIGHT HAS BROKEN SWITCH.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT FLASHLIGHT.  IAW 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
